# SDR AHE02056

- Difficulty date: April 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N92001
- Make and model: Doug MD 900
- Aircraft serial: 90000040
- Engine: Pwa PW206A
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: 065001580502
- Part serial: 1211
- Condition: Failed
- Location: Autoflight
- Part time: 1,406 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED AT DENHAM FOR MAIN ROTOR TRACK AND BALANCE.  THE AUTO PILOT DISCONNECT CIRCUIT BREAKER ON CENTER CONSOLE WAS FOUND TO KEEP POPPING WHEN POWER WAS APPLIED, WHICH DISABLES THE WHOLE AUTO PILOT SYSTEM.  FAULT INVESTIGATION WAS CARRIED OUT AND REVEALED THAT A WIRE FROM PIN  9 OF PLUG J142 WHICH CONNECTS TO PIN 8 OF PLUG J143 WAS CHAFED ON A P CLIP LOCKING NUT AMONG CONTROL RODS UNDERNEATH PILOTS SEAT.  THIS WIRE WAS REPAIRED AND BUNDLED WITH THE MAIN LOOM THROUGH THE P CLIP.  FULL FUNCTION CHECKS WERE CARRIED OUT AND FOUND SATISFACTORY.
